Alert archive / Colorado / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 210, NWS Pueblo, CO

July 18, 2015Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 18, 2015, 6:28 PM MDT for Prowers County, Colorado. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 18, 2015, 6:28 PM MDT (00:28 UTC)
Expired
Jul 18, 2015, 7:00 PM MDT
In force
32 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Prowers County, CO

The radar

The Pueblo radar (KPUX), 148 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 6:52 PM MDTHAIL 0.754 Ne Lamar, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 0.5 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2015-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2015-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1647 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

725 
WUUS55 KPUB 190028
SVRPUB
COC099-190100-
/O.NEW.KPUB.SV.W.0210.150719T0028Z-150719T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
628 PM MDT SAT JUL 18 2015

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN PROWERS COUNTY IN SOUTHEASTERN COLORADO...

* UNTIL 700 PM MDT

* AT 628 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAMAR...
  MOVING NORTH AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LAMAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3794 10251 3798 10273 3826 10270 3820 10237
TIME...MOT...LOC 0028Z 194DEG 14KT 3803 10260 

HAIL...1.00IN
WIND...60MPH
 
$$

LW
3 follow-up statements
610 
WWUS55 KPUB 190046
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
645 PM MDT SAT JUL 18 2015

COC099-190100-
/O.CON.KPUB.SV.W.0210.000000T0000Z-150719T0100Z/
PROWERS CO-
645 PM MDT SAT JUL 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR NORTHWESTERN PROWERS COUNTY...

AT 645 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LAMAR...MOVING
NORTH AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LAMAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3800 10252 3804 10265 3826 10270 3820 10237
TIME...MOT...LOC 0045Z 194DEG 14KT 3810 10258 

HAIL...1.00IN
WIND...60MPH
 
$$

LW
286 
WWUS55 KPUB 190052
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
651 PM MDT SAT JUL 18 2015

COC099-190100-
/O.CON.KPUB.SV.W.0210.000000T0000Z-150719T0100Z/
PROWERS CO-
651 PM MDT SAT JUL 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR NORTHWESTERN PROWERS COUNTY...

AT 651 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAMAR...MOVING
NORTH AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LAMAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3808 10257 3809 10261 3825 10264 3820 10237
TIME...MOT...LOC 0051Z 194DEG 14KT 3812 10257 

HAIL...1.00IN
WIND...60MPH
 
$$

LW
161 
WWUS55 KPUB 190103
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
703 PM MDT SAT JUL 18 2015

COC099-190113-
/O.EXP.KPUB.SV.W.0210.000000T0000Z-150719T0100Z/
PROWERS CO-
703 PM MDT SAT JUL 18 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PROWERS COUNTY
HAS EXPIRED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3808 10257 3809 10261 3825 10264 3820 10237
TIME...MOT...LOC 0101Z 194DEG 14KT 3812 10257 

$$

LW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 5:41 PM MDT, 47 minutes earlier.

Area forecast discussion, Jul 18, 5:41 PM MDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
541 PM MDT SAT JUL 18 2015

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 310 PM MDT SAT JUL 18 2015

...A WET DAY LIKELY TOMORROW AFTERNOON...

CURRENTLY...

TWO DISTURBANCES OF NOTE...THE FIRST WAS MOVING OVER THE CENTRAL
PART OF COLORADO. A BROAD LINE OF SHOWERS AND THUNDERSTORMS EXTENDED
NNE-SSW WITH THIS DISTURBANCE AND WAS LOCATED OVER THE CENTRAL PART
OF THE STATE. THE 2ND DISTURBANCE WAS OVER SOUTHERN CALIF/LAS VEGAS
REGION. QUITE A BIT OF CONVECTION WAS ASSOCIATED WITH THIS 2ND
DISTURBANCE.

REST OF TODAY AND TONIGHT...

COULD SEE 2 MCS'S DEVELOP LATE THIS AFTERNOON/EVENING. THE FIRST
WILL BE OVER NE CO AND THE 2ND COULD BE FARTHER SOUTH OVER SE
COLORADO. ALTHOUGH BEST FORCING IS LIFTING OFF NORTHEAST TOWARDS NE
CO...THE BETTER INSTABILITY IS LOCATED OVER SE COLO. NEW 18Z NAM IS
CATCHING ON TO THIS POSSIBILITY. HRRR ALSO SHOWS MODEST TO STRONGER
CONVECTION EXTENDING N-S ALONG THE HI PLAINS LATER THIS EVENING. 12
GFS WAS NOT SHOWING MUCH OF ANYTHING OVER THE HI PLAINS ADJ TO COLO
LATER THIS EVENING. ATTM...I HAVE HI ISOLD POPS ALONG MOST OF THE I-
25 CORRIDOR BECOMING SCTD POPS OVER THE FAR EASTERN PLAINS LATER
THIS EVENING.

PRECIP WILL LIKELY LINGER INTO THE EARLY MORNING HOURS ALL AREAS
GIVEN THE MOISTURE PLUME OVER THE REGION...AND HAVE KEPT LOW POPS
MOST AREAS.

WE COULD STILL SEE A FEW MARGINAL SEVERE STORMS TODAY ACROSS THE
REGION...ESPECIALLY EL PASO AND THE FAR E PLAINS.

TOMORROW...

QUITE A BIT OF CLOUDS WILL LIKELY BE OVER THE REGION TOMORROW
MORNING. GUIDANCE IS NOT SHOWING ANY LOW CIGS GIVEN THE WIND
FLOW...BUT IF THE MCS'S BECOME QUITE STRONG THEN SOME LOW STRATUS
COULD DEVELOP OVER THE REGION EARLY TOMORROW.

TOMORROW THE GUIDANCE IS RATHER HIGH WITH POPS MOVING OVER THE
REGION...AND GIVEN THE WELL DEFINED DISTURBANCE OVER THE CALIF
REGION...THESE VALUES ARE WARRANTED. PRECIP SHOULD DEVELOP RATHER
EARLY IN THE MTNS AND MOVE EASTWARD W/TIME. I PAINTED HIGH
SCTD/LIKELY POPS OVER THE MTNS...ESPECIALLY THE CONTDVD. FLASH
FLOODING OVER THE HI TRRN COULD OCCUR...BUT WILL DEFER TO LATER
SHIFTS TO ISSUE ANY HILITES.

FOR THE PLAINS...ALTHOUGH ALL GUIDANCE BLOWS UP CONVECTION OVER THE
HI PLAINS TOMORROW...THEY ARE HAVING A PROBLEM WITH LOCATION. EC HAS
THE MCS BLOWING UP RELATIVELY EARLY OVER EAST CENTRAL CO...THE NAM
APPEARS TO ONCE AGAIN DEVELOP A COUPLE OF MCS'S OVER THE HI PLAINS
WHILE THE GFS IS OVER NE COLORADO. WPC HAS THE BULLSEYE OVER EC
COLO. FOR NOW PAINTED SCTD POPS OVER THE PLAINS BY LATE AFTERNOON
TOMORROW. WE WILL ALSO LIKELY SEE SOME HEAVY RAIN LATE TOMORROW
AFTERNOON OVER THE LOWER ELEVATIONS AND HAVE PAINTED MDT RAIN IN THE
NDFD.

STRONG TO MARGINALLY SVR STORMS WILL ONCE AGAIN BE POSSIBLE TOMORROW
AFTERNOON ACROSS THE REGION. \/HODANISH

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 310 PM MDT SAT JUL 18 2015

LITTLE CHANGE TO THE EXPECTED WEATHER TREND THROUGH THE
EXTENDED...WITH A SLIGHTLY SLOWER PROGRESSION OF THE REMNANTS OF
TROPICAL STORM DOLORES.

SUNDAY NIGHT THROUGH TUESDAY...THE FLAT UPPER RIDGE WILL REMAIN
LOCKED OVER THE SOUTHERN U.S. THROUGH THE EXTENDED PERIOD...BUT A
COUPLE OF DISTURBANCES WILL KEEP THE PATTERN ACTIVE THROUGH TUE.
FIRST...AN UPPER SHORTWAVE WILL CROSS MT AND WY SUN EVE...PUSHING A
FRONT DOWN ACROSS THE PALMER DVD AND SOUTHEASTERN PLAINS ON MON. THE
SECOND FEATURE WILL BE THE REMNANTS OF DOLORES...WHICH IS FORECAST
TO TRACK EAST ACROSS THE GREAT BASIN ON MON AND COLORADO ON TUE.
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH AFTN AND EVE
ACROSS ALL OF THE FORECAST AREA...WITH LINGERING ISOLATED ACTIVITY
INTO THE NIGHT. ACROSS THE MTS AND IMMEDIATELY ADJACENT
PLAINS...CONVECTION WILL BE LIKELY THROUGH THE AFTN AND EARLY EVE
HOURS. THIS INCREASED ACTIVITY AND CLOUD COVER IS EXPECTED TO KEEP
MAX TEMPS BELOW NORMAL...WITH 80S ACROSS THE PLAINS AND 70S FOR THE
HIGH VALLEYS SUNDAY THROUGH TUESDAY. THERE IS THE POTENTIAL FOR
HEAVIER RAINFALL EACH DAY THROUGH THE LATE AFTN AND EARLY EVE
HOURS...SO THERE WILL BE THE HEIGHTENED THREAT OF FLASH FLOODING FOR
AREA BURN SCARS.

WEDNESDAY THROUGH SATURDAY...A MORE WEST TO SOUTHWEST FLOW ALOFT
THEN DEVELOPS ACROSS THE 4 CORNERS STARTING WED AND LASTING INTO THE
WEEKEND...AS UPPER HIGH PRESSURE REACHES BACK ACROSS NM AND AZ...AND
ANOTHER UPPER LOW PRES TROUGH STARTS TO DIG DOWN OVER THE PAC NW.
WED LOOKS TO BE A TRANSITIONAL DAY FOR THE WEATHER PATTERN...SO PCPN
CHANCES WILL BE ON THE DECREASE WED AS TEMPS START TO GRADUALLY
WARM. MODELS INDICATE THE AVAILABLE MOISTURE TAP WILL BE SUPPRESSED
TO THE SOUTH OF CO THROUGH THIS PERIOD...WITH JUST ISOLATED DIURNAL
MOUNTAIN CONVECTION FORECAST. TEMPS WILL WARM BACK UP TO NEAR
SEASONAL NORMS...WITH MAX READINGS IN THE 90S FOR THE PLAINS AND 80S
FOR THE HIGH VALLEYS. MOORE

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 536 PM MDT SAT JUL 18 2015

ISOLD TO SCT STORMS WILL CONTINUE OVER THE NEXT COUPLE OF HOURS
ACROSS SE CO. STORMS PROBABLY WILL NOT IMPACT VFR CONDITIONS AT
THE TAF SITES...BUT COULD CONTINUE TO PRODUCE GUSTY OUTFLOW WINDS
IN THE 20-30KT RANGE. ANOTHER ROUND OF SHOWERS AND STORMS WILL BE
POSSIBLE LATER TONIGHT...AFTER 04-05Z...BUT COVERAGE WILL BE
LIMITED. WIDESPREAD SHOWERS AND STORMS ARE EXPECTED TOMORROW
AFTERNOON AND EVENING IN THE WAKE OF A COLD FRONT...AS AN UPPER
LEVEL DISTURBANCE MOVES THROUGH. THERE WILL ALSO BE THE RISK OF
SVR WEATHER...ESPECIALLY OVER THE ERN COUNTIES. ROSE

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...HODANISH
LONG TERM...MOORE
AVIATION...ROSE
Hazardous weather outlook, Jul 18, 11:04 AM MDT, 7 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1104 AM MDT SAT JUL 18 2015

COZ058>089-093>099-191715-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1104 AM MDT SAT JUL 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

A FEW STRONG TO MARGINALLY SEVERE STORMS WILL BE POSSIBLE TODAY
ACROSS EL PASO COUNTY...AND THE EASTERN PLAINS GENERALLY EAST OF A
LINE FROM LA JUNTA TO KIM. WIND GUSTS TO 60 MPH AND HAIL UP TO THE
SIZE OF QUARTERS WILL BE POSSIBLE. LOCALLY HEAVY RAIN WILL ALSO BE
POSSIBLE WITH ANY STORM.

ALL STORMS WILL PRODUCE DANGEROUS CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ABUNDANT MOISTURE WILL LEAD TO NUMEROUS THUNDERSTORMS OVER THE
MOUNTAINS AND HIGH VALLEYS SUNDAY AFTERNOON...SPREADING OVER THE
INTERSTATE 25 CORRIDOR AND EASTERN PLAINS DURING THE LATE
AFTERNOON AND EVENING HOURS. HEAVY RAIN AND THE POTENTIAL FOR
FLOODING PROBLEMS MAY OCCUR. SOME ISOLATED THUNDERSTORMS MAY
CONTINUE THROUGH THE NIGHT OVER THE FAR SOUTHEAST PLAINS.

MONDAY AND TUESDAY...ISOLATED TO SCATTERED THUNDERSTORMS ARE
EXPECTED ACROSS THE FORECAST AREA...WITH LOCALLY HEAVY RAIN BEING
POSSIBLE. ON WEDNESDAY THUNDERSTORMS SHOULD BE MORE ISOLATED.

THURSDAY AND FRIDAY...DRIER WEATHER IS EXPECTED WITH JUST SOME
SPOTTY THUNDERSTORMS BEING POSSIBLE OVER THE HIGHER TERRAIN.

THE MAIN THUNDERSTORMS THREATS WILL BE LIGHTNING AND WINDS GUSTS
OF 40 TO 50 MPH...BUT SOME OF THE STRONGER STORMS MAY ALSO PRODUCE
SMALL HAIL AND HEAVY RAIN. SUNDAY THROUGH WEDNESDAY A FEW STORMS
ACROSS THE SOUTHEAST PLAINS COULD BECOME SEVERE...PRODUCING 1 INCH
DIAMETER HAIL AND WIND GUSTS AROUND 60 MPH.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND TONIGHT...ESPECIALLY EAST OF A LINE
FROM COLORADO SPRING TO LA JUNTA TO KIM.

HODANISH

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 10:40 PM MDTSpecial Weather StatementPUBProwers50 min
Jul 19, 12:10 AM MDTSpecial Weather StatementPUBKiowa50 min
Jul 19, 2:33 PM MDTSpecial Weather StatementPUBSaguache57 min
Jul 19, 2:52 PM MDTSpecial Weather StatementPUB53 min
Jul 19, 3:04 PM MDTFlash Flood WatchPUBBent, Kiowa, Prowers6 hr
Jul 19, 3:04 PM MDTSpecial Weather StatementPUBOtero56 min
Jul 19, 3:40 PM MDTSpecial Weather StatementPUBBaca65 min
Jul 19, 3:45 PM MDTSevere Thunderstorm WarningPUBKiowa60 min
Jul 19, 3:59 PM MDTSpecial Weather StatementPUBOtero46 min
Jul 19, 4:14 PM MDTSpecial Weather StatementPUBBaca46 min
Jul 19, 4:54 PM MDTSpecial Weather StatementPUB51 min
Jul 19, 4:56 PM MDTSpecial Weather StatementPUBBaca34 min
Jul 19, 5:16 PM MDTSevere Thunderstorm WarningPUBKiowa29 min
Jul 19, 5:26 PM MDTSpecial Weather StatementPUBProwers49 min
Jul 19, 5:43 PM MDTSevere Thunderstorm WarningPUBKiowa32 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.